# SDR 98FDEA00117

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 976J86310
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NR 2 GEN OFF LIGHT ILLUMINATED FOLLOWED WITH FLAP DISAGREE FLG IN VIEW AND C/B POPS.  ALSO, CAN'T PRESS A/C ON LANDING APPROX 1000 FT, NR 2 ISOL, LIGHT ILLUMINATED RED TAB.  REMOVED AND REPLACED NR 2 GCU AND BCU PER M/M 24-21-01.  GND OPS PER JRH 8-2.  RAN ALL THREE ENGS PER JRH 5A.
